# SDR YENA20090807089

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 10,015 hours, 6,308 cycles
- Engine: Ge CF3410E6
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 2043M11PO5V532
- Part serial: LMDL4172
- Condition: Failed
- Location: Nr 2
- Part time: 10,268 hours, 6,305 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1079 JFK-RIC - WHILE IN LEVEL FLIGHT AT 250 KIAS, AUTOTHROTTLE DISCONNECTED DUE TO NR 2 ENGINE ROLLING BACK TOWARD IDLE, F/O (PF) ADVANCED THRUST LEVERS TO REGAIN AIRSPEED NR 2 INITIALLY CONTINUED TO ROLLBACK THEN ADVANCED AND SEEMED TO OPERATE NORMALLY AIRSPEED INCREASED TO ABOUT 230 KIAS ONCE NR 2 CAME BACK.  CMC SHOWED AT SPLIT MSG 22310078TA2.  PERFORMED FIM TASK 22-31-00-810-922-A.  NO FAULTS FOUND.  PERFORMED TASK OF THE TCQ LEVERS PER THE AMM 22-31-00-710-801-A/500, AUTO TEST NORMAL.  PER MCC /ENGINEERING TSI ISSUED REPLACED FADEC NR 2.  REMOVED AND REPLACED FADEC NR 2 PER TSI 2159 AMM 73-00-00.  PERFORMED OPS CHECK PER AMM 72-00-00.  ALL CHECKS NORMAL.
